# SDR DALA2020122104176

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 66,554 hours, 26,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKS (2 EA) ON VAPOR BARRIER STA 663.75 LBL 15.54 AND LBL 45.64, 8" UP FROM LOWER SKIN AT LT WHEEL WELL.  VAPOR BARRIER STA 663.75 LBL 15.54 AND LBL 45.64, 8" UP FROM LOWER SKIN AT LT WHEEL WELL WAS REPAIRED, PER 737-800 SRM 57-10-10-2R-2 PROCEDURE 2.
